Indian Journal of Dermatology

Year
: 1992  |  Volume : 37  |  Issue : 1  |  Page : 15--16

Dapsone syndrome


SP Chattopadhyay, S. Vaishampayan 
 Department of Dermatology, AFMC & Command Hospital (SC) Pune

Correspondence Address:
SP Chattopadhyay
Department of Dermatology, AFMC & Command Hospital (SC) Pune

ABSTRACT: A patient of BT leprosy developed fever, pruritic maculopapular skin lesions, hepatomegaly and clinical jaundice on 5th week of multidrug therapy with dapsone, rifampicin and clofazimine. Patient developed similar reaction on 5th week when DDS was readministered after 2 months of complete clinico- biochemical recovery, confirming diagnosis of a full blown disorder of «DQ»dapsone syndrome«DQ».


How to cite this article:
Chattopadhyay S, Vaishampayan S. Dapsone syndrome.Indian J Dermatol 1992;37:15-16


How to cite this URL:
Chattopadhyay S, Vaishampayan S. Dapsone syndrome. Indian J Dermatol [serial online] 1992 [cited 2022 May 17 ];37:15-16
Available from: https://www.e-ijd.org/article.asp?issn=0019-5154;year=1992;volume=37;issue=1;spage=15;epage=16;aulast=Chattopadhyay;type=0